Alert archive / Michigan / Small Craft Advisories in 2016

Small Craft Advisory 7, NWS Gaylord, MI

January 26, 2016

NWS Gaylord, MI issued this small craft advisory at Jan 26, 2016, 3:58 AM EST. It took effect at Jan 26, 2016, 12:00 PM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jan 26, 2016, 3:58 AM EST (08:58 UTC)
In effect from
Jan 26, 2016, 12:00 PM EST
Expired
Jan 26, 2016, 11:51 PM EST
In force
12 hr
Issued by
NWS Gaylord, MI

The text

As transmitted.

542 
WHUS73 KAPX 260858
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
358 AM EST TUE JAN 26 2016

LHZ347-348-LMZ323-342-344>346-261700-
/O.NEW.KAPX.SC.Y.0007.160126T1700Z-160127T0300Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
358 AM EST TUE JAN 26 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 10 PM EST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 10 PM EST THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
3 follow-up statements
448 
WHUS73 KAPX 261552
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1052 AM EST TUE JAN 26 2016

LHZ347-348-LMZ323-342-344>346-270000-
/O.CON.KAPX.SC.Y.0007.160126T1700Z-160127T0300Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1052 AM EST TUE JAN 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
727 
WHUS73 KAPX 262128
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
428 PM EST TUE JAN 26 2016

LHZ347-348-LMZ323-342-344>346-270530-
/O.EXT.KAPX.SC.Y.0007.000000T0000Z-160127T0700Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
428 PM EST TUE JAN 26 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EST WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 AM EST
WEDNESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
807 
WHUS73 KAPX 270451
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1151 PM EST TUE JAN 26 2016

LHZ347-348-LMZ323-342-344>346-270600-
/O.CAN.KAPX.SC.Y.0007.000000T0000Z-160127T0700Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1151 PM EST TUE JAN 26 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$


WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Jan 26, 3:50 AM EST, 8 minutes earlier.

Area forecast discussion, Jan 26, 3:50 AM EST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
350 AM EST TUE JAN 26 2016

.NEAR TERM...(TODAY THROUGH TONIGHT)
ISSUED AT 344 AM EST TUE JAN 26 2016

HIGH IMPACT WEATHER...A LITTLE MORE ACCUMULATING SNOW TODAY LEADING
TO SNOW COVERED AND SLIPPERY ROADWAYS.

...WIDESPREAD LIGHT SNOW FOLLOWED BY LAKE EFFECT SNOW SHOWERS...

ON THE LATEST SURFACE WEATHER MAP OF INTEREST...1001 MB LOW PRESSURE
WAS CENTERED NEAR MANISTEE. APX AND SURROUNDING RADARS SHOWED MAINLY
SNOW STRETCHING FROM EASTERN WISCONSIN INTO NORTHERN MICHIGAN
(ALTHOUGH PRECIPITATION HAD CHANGED OVER TO RAIN AND DRIZZLE ALONG
THE SOUTHERN EDGE). SYNOPTIC SNOW HAS LED TO A GENERAL 1 TO 3
INCHES OF ACCUMULATION AS ORIGINALLY ANTICIPATED (WITH LITTLE OR
NONE FROM OSCODA TO GLADWIN AS PRECIPITATION REMAINED ALL RAIN
DOWN THAT WAY). THE MAIN NEAR TERM FORECAST CONCERNS REVOLVE
AROUND ADDITIONAL SNOW ACCUMULATIONS THIS MORNING THEN THE TIMING
AND EVOLUTION OF NORTHWEST FLOW LAKE EFFECT THIS AFTERNOON INTO
TONIGHT.

TODAY...REMNANT FORCING/WRAP AROUND MOISTURE BEHIND DEPARTING AREA
OF LOW PRESSURE WILL CONTINUE SNOW SHOWERS FOR ANOTHER FEW HOURS.
COLDER AIR ADVECTING INTO THE REGION BY THIS AFTERNOON WITH START UP
THE LAKE EFFECT MACHINE. MOISTURE LOOKS GOOD (MEAN 850-700 MB RH
AROUND 90 PERCENT) AND OVER LAKE INSTABILITY INCREASES WITH TIME TO
AT LEAST DECENT LEVELS (LAKE/850 MB DELTA TS IN THE MID TEENS AT 18Z
AND THE UPPER TEENS BY 00Z). THE FLOW LOCKS INTO THE NORTHWEST
PROVIDING A NICE LAKE SUPERIOR CONNECTION (AS WELL AS ONE FROM LAKE
MICHIGAN). THEREFORE...EXPECT MULTI LIGHT TO POSSIBLY MODERATE
LAKE EFFECT SNOW BANDS TO SET UP AS THE DAY WEARS ON.
OVERALL...LOOKING AT ANOTHER INCH OR TWO OF ACCUMULATION (PERHAPS
LOCALLY HIGHER?). TEMPERATURES TODAY SHOULD HOLD NEARLY STEADY IN
THE UPPER 20S TO MIDDLE 30S.

TONIGHT...LAKE EFFECT SNOW SHOWERS CONTINUE WITH MOISTURE REMAINING
GOOD THROUGH THE EVENING BUT WITH A MARKED DECREASE AFTER MIDNIGHT
AS RIDGING BUILDS IN LATE. SO MORE NORTHWEST FLOW LAKE EFFECT
SNOW SHOWERS ARE EXPECTED WITH ADDITIONAL ACCUMULATIONS OF ANOTHER
INCH OR TWO (AGAIN POSSIBLY LOCALLY HIGHER AMOUNTS). LOWS IN THE
TEENS TO LOWER 20S.

&&

.SHORT TERM...(WEDNESDAY THROUGH THURSDAY NIGHT)
ISSUED AT 344 AM EST TUE JAN 26 2016

HIGH IMPACT WEATHER POTENTIAL: WIND/SNOW PRODUCING CLIPPER SYSTEM
WEDNESDAY NIGHT AND THURSDAY.

PATTERN SYNOPSIS/ANTICIPATED EVOLUTION: INCREASINGLY ACTIVE PATTERN
FOR THE FORESEEABLE FUTURE...KICKED OFF BY CURRENT SNOW PRODUCING
SYSTEM AND DEVELOPMENT OF BACKSIDE LAKE PROCESSES TODAY/TONIGHT.
WAVE TRAIN OF SYSTEMS LINED UP TO OUR WEST...WITH THE ONE OF MOST
IMPORTANCE FOR THE SHORT TERM BEING VERY IMPRESSIVE LOOKING WAVE
PLOWING INTO THE BRITISH COLUMBIA COASTLINE. THIS SYSTEM WILL TOP
WESTERN RIDGE...AND RAPIDLY DIG SOUTHEAST INTO OUR AREA BY WEDNESDAY
NIGHT/THURSDAY. IMPRESSIVE APPEARANCE OF SYSTEM SURE LENDS SUPPORT
FOR RECENT STRONGER TRENDS IN GUIDANCE PROGS WHEN IT CROSSES OUR
AREA.

PRIMARY FORECAST CONCERNS/CHALLENGES: SNOW AND WIND EVOLUTION
WEDNESDAY NIGHT AND THURSDAY.

DETAILS: ACTUALLY...NOT TOO BAD A START TO THE SHORT TERM AS
TRANSIENT SURFACE RIDGE BUILDS RAPIDLY INTO THE AREA WEDNESDAY.
ONSLAUGHT OF DRY AIR AND STRONG OFF THE DECK WAA PROCESSES SHOULD
BRING A QUICK DEMISE TO ANY LINGER LAKE EFFECT...ALTHOUGH SIMPLE
INERTIA OF LAKE PROCESSES ARGUES FOR KEEPING AT LEAST SOME MENTION
OF NON-ACCUMULATING SNOW SHOWERS DURING THE MORNING. MAY EVEN SEE
SOME PEEKS OF SUNSHINE...ALTHOUGH GUIDANCE SUGGESTS THAT STRATO-CU
MAY BE HARD TO BURN OFF. NOW...ELEVATED WAA WILL NOT BE NOTICED TOO
MUCH AT THE SURFACE...WITH HIGH TEMPERATURES EXPECTED TO BE AROUND
NORMAL FOR THIS TIME OF YEAR.

BREAK IS A SHORT ONE AS THAT EARLIER MENTIONED WAVE DIGS INTO THE
REGION WEDNESDAY NIGHT AND THURSDAY. TRENDS DEFINITELY HAVE BEEN
STRONGER WITH THIS SYSTEM...ALTHOUGH AVAILABLE MOISTURE HAS REMAINED
STEAD-FAST (AND LIMITED). STILL THINK PRE-SYSTEM WAA PROCESSES WILL
HELP NEGATE ANY SOUTHWEST FLOW LAKE PROCESSES...LEAVING SYSTEM
DRIVEN DYNAMICS AND BACKSIDE NORTHWEST TO NORTH-NORTHWEST FLOW LAKE
EFFECT TO PRODUCE SNOW. STILL APPEARS DEEPEST FORCING/MOISTURE WILL
SLIDE BY JUST TO OUR NORTH WEDNESDAY NIGHT...WITH INCREASING DRY
LOWER LEVELS LIMITING SNOWFALL AS ONE GOES SOUTH. THIS PLACES BEST
WAA DRIVEN SNOWS ACROSS EASTERN UPPER...WHERE AN INCH OR SO APPEARS
LIKELY. BETTER SNOWS FOR NORTHERN LOWER ARRIVE LATE WEDNESDAY NIGHT
INTO THURSDAY MORNING AS LAKE PROCESSES RAMP UP VIA COOLING H8
LAYER...AND NICE BULLSEYE OF FORCED LOWER LEVEL CONVERGENCE DEVELOPS
INTO NORTHWEST LOWER. NOT EXPECTING A TREMENDOUS LAKE RESPONSE WITH
H8 TEMPS ONLY APPROACHING THE NEGATIVE LOWER TEENS. OVERALL...LOOKS
LIKE ANOTHER ONE...TO PERHAPS TWO INCH TYPE OF EVENT FOR THURSDAY.
NOW...WITH THAT SAID...STARTING TO FEEL THIS MAY BE ONE OF THOSE
SNEAKY RATHER HIGH IMPACT SITUATIONS...MADE SO BY VERY GUSTY
SOUTHWEST-NORTHWEST WINDS. BOTH GFS/NAM-WRF PROGS HAVE 30+ KNOTS
JUST OF THE DECK...ESPECIALLY ALONG THE LAKE MICHIGAN COAST. SHOULD
HAVE NO PROBLEM MIXING MOST OF THIS TO THE SURFACE...ESPECIALLY WITH
STILL MODESTLY UNSTABLE OVER WATER ENVIRONMENT. THAT'S MORE THAN
ENOUGH TO PRODUCE BLOWING/DRIFTING SNOW AND AREAS OF LOW VISIBILITY.

SNOW EXPECTED TO WIND DOWN RATHER QUICKLY THURSDAY NIGHT AS MOISTURE
DEPARTS AND HEIGHTS BEGIN TO REBOUND.

&&

.LONG TERM...(FRIDAY THROUGH MONDAY)
ISSUED AT 344 AM EST TUE JAN 26 2016

JUST NOT A WHOLE LOT OF CONFIDENCE FOR THIS PERIOD...ESPECIALLY
BEYOND FRIDAY...WITH GUIDANCE STRUGGLING WITH SPEED/DEPTH/LOCATION
OF ADDITIONAL FAST MOVING WAVES. TIGHTENING THERMAL GRADIENT ONLY
ADDING TO THE COMPLEXITY...AND FEEL PLENTY WILL CONTINUE TO CHANGE
IN THE COMING DAYS. SOME SEMBLANCE OF CONSISTENCY REGARDING
ANOTHER WAVE ARRIVING FRIDAY NIGHT AND SATURDAY...BRINGING ANOTHER
ROUND OF SNOW (MIXED WITH RAIN?). AND...DEPENDING ON WHICH PIECE
OF GUIDANCE YOU CHOOSE...THERE ARE HINTS OF YET ANOTHER FAST
MOVING LOW ARRIVING SUNDAY. AS MENTIONED...FULLY EXPECT ALL THIS
TO CHANGE IN THE COMING DAYS...AND WILL SIMPLY USE A CONSENSUS
BLEND APPROACH FOR NOW...WITH PLENTY OF TIME FOR BETTER TEMPORAL
AND SPATIAL DETAIL WHEN MORE CONSISTENCY IS REALIZED. &&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT)
ISSUED AT 1147 PM EST MON JAN 25 2016

...IFR THROUGH THE NIGHT...

SFC LOW PRESSURE MOVING INTO MID LAKE MICHIGAN WILL DRIVE NE AND
THROUGH NRN LOWER AFTER DAYBREAK TUESDAY MORNING. A BAND OF
SNOW LASTING 1-2 HRS...LONGER AT PLN WILL BRING BRIEFLY HEAVY
SNOW AND POSSIBLY A FEW STRIKES OF LIGHTNING. THIS BAND WILL
ALREADY HAVE LIFTED NORTH OF MBL BY 06Z...WITH THE BACK EDGE
EXITING PLN 07-08Z. NOT MUCH IS FILLING IN BEHIND THIS BAND OF
SNOW...AND JUST SOME SPORADIC LIGHT SNOW AND FLURRIES EXPECTED
WITH IFR VSBYS/CIGS. SNOW OF UP TO 2 INCHES AT PLN WITH UNDER AN
INCH AT APN. A TIGHTER PRESSURE GRADIENT WORKS IN OVER THE AREA
WITH WINDS SHIFTING OUT OF THE NW AND GUSTING TO 20-25 KNOTS. LAKE
EFFECT ALSO DEVELOPS ACROSS NW LOWER LATE IN THE AFTERNOON FOR
ADDITIONAL ACCUMULATIONS INTO TUESDAY NIGHT.

SOME IMPROVEMENT THROUGH THE DAY TUESDAY WITH PREVAILING MVFR.

&&

.MARINE...
ISSUED AT 344 AM EST TUE JAN 26 2016

LIGHT WINDS EARLY THIS MORNING WILL BECOME GUSTY OUT OF THE
NORTHWEST THIS AFTERNOON INTO THIS EVENING BEHIND A DEPARTING AREA
OF LOW PRESSURE. WILL GO AHEAD AND HOIST SMALL CRAFT ADVISORIES
FOR MUCH OF THE LAKE MICHIGAN AND PORTIONS OF THE LAKE HURON
NEARSHORE WATERS. WINDS WILL DIMINISH LATER THIS EVENING BUT THEN
PICK UP AND BE GUSTY OUT OF THE SOUTHWEST WEDNESDAY INTO
WEDNESDAY NIGHT OUT AHEAD OF AN ALBERTA CLIPPER PASSING BY TO OUR
NORTH LIKELY NECESSITATING ADDITIONAL HEADLINES.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...NONE.
LS...NONE.
&&

NEAR TERM...SULLIVAN
SHORT TERM...MSB
LONG TERM...MSB
AVIATION...DICKSON
MARINE...SULLIVAN
Hazardous weather outlook, Jan 26, 3:55 AM EST, 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
355 AM EST TUE JAN 26 2016

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-
042-270900-
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
355 AM EST TUE JAN 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT.

LIGHT SNOW ACCUMULATIONS WILL CONTINUE ACROSS MUCH OF THE OUTLOOK
AREA THIS MORNING. LAKE EFFECT SNOW SHOWERS ARE THEN EXPECTED TO
DEVELOP ACROSS THE TRADITIONAL SNOW BELTS OF EASTERN UPPER AND
NORTHWEST LOWER THIS AFTERNOON AND CONTINUE INTO MUCH OF TONIGHT.
UNTREATED ROADWAYS WILL BE SNOW COVERED AND SLIPPERY IN SPOTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER...SNOW
ACCUMULATION REPORTS ARE ALWAYS ENCOURAGED IN ANY OF THESE THREE
WAYS:

ONLINE:   WEATHER.GOV/GAYLORD

FACEBOOK: FACEBOOK.COM/NWSGAYLORD

TWITTER:  TWITTER.COM/NWSGAYLORD

&&

FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD.

AJS

In the hours before

Special weather statement, Jan 25, 11:25 PM EST, 4 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
1125 PM EST MON JAN 25 2016

MIZ020-025>027-031>034-260530-
LEELANAU-BENZIE-GRAND TRAVERSE-KALKASKA-MANISTEE-WEXFORD-
MISSAUKEE-ROSCOMMON-
INCLUDING THE CITIES OF...NORTHPORT...FRANKFORT...TRAVERSE CITY...
KALKASKA...MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE
1125 PM EST MON JAN 25 2016

...THUNDER RUMBLING...

A BAND OF SNOW SHOWERS WAS MOVING INTO THE AREA. SOME BRIEF
HEAVIER SNOW IS POSSIBLE AS THE SNOW LASTS 1 TO 2 HOURS. THUNDER
WILL ALSO ACCOMPANY THIS BAND OF SNOW.

IF OUT DRIVING...BE PREPARED FOR QUICK REDUCTIONS IN VISIBILITY.

SMD
Special weather statement, Jan 25, 11:25 PM EST, 4 hours 33 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE GAYLORD MI
1125 PM EST MON JAN 25 2016

MIZ020-025>027-031>034-260530-
LEELANAU-BENZIE-GRAND TRAVERSE-KALKASKA-MANISTEE-WEXFORD-
MISSAUKEE-ROSCOMMON-
INCLUDING THE CITIES OF...NORTHPORT...FRANKFORT...TRAVERSE CITY...
KALKASKA...MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE
1125 PM EST MON JAN 25 2016

...THUNDER RUMBLING...

A BAND OF SNOW SHOWERS WAS MOVING INTO THE AREA. SOME BRIEF
HEAVIER SNOW AND GUSTY WINDS UP TO 40 MPH ARE POSSIBLE AS THE
SNOW LASTS 1 TO 2 HOURS. THUNDER WILL ALSO ACCOMPANY THIS BAND OF
SNOW.

IF OUT DRIVING...BE PREPARED FOR QUICK REDUCTIONS IN VISIBILITY.

SMD

Nearby

Small Craft Advisories in Michigan, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.